# SDR UIEA2021062801428

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 95A0164
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.( TRANSFER TO MDDR 149250 CAT "B" IAW DDG 49-11-01B  /  28JUN21 - 1484416 - ITEM# 3 - BWI - R/R ECU IAW B767 AMM 49-61-05 OPS CK GD. NO FAULTS, THIS CLEARS MDDR 149250. MCC NOTIFIED AND PLACARD REMOVED. )
